# SDR IPXA2018091233826

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 57,223 hours, 12,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PRESSURE LIGHTS INOP. REPLACED BATTERIES. OPS CK GOOD.
